# SDR USAA2009081092047

- Difficulty date: July 23, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 23,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACK ON FRAME AT BS 807, S9L AND S9R.  REPAIRED CRACK ON FRAME AT BS 807, S9L AND S9R IAW EA 130283.
